# SDR AALA202110187285

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BATTERY M33097 FAILS OPERATIONS CHECK. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 2R DOOR M33097 PER B777-AMM 33-51-06-960-802.
